# SDR F3LA2021041400030

- Difficulty date: April 8, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N711FR
- Make and model: Airbus A321-211
- Aircraft serial: 7184
- Aircraft time: 15,130 hours, 6,337 cycles
- Engine: Cfmint CFM565B43
- Engine time: 16,049 hours, 6,794 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B33B1
- Part serial: 573386
- Condition: Odor
- Location: Zone 600
- Part time: 16,049 hours, 6,794 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY,  LP1279208 ITEM 1:  IN-FLIGHT AFTER DEPARTURE SMELLED OIL OR HYDRAULIC ODOR, CABIN REPORTED SMELLING BURNING PLASTIC. NO VISIBLE FUMES NOTED.
CORRECTIVE ACTION: REF LP1279202 FOR RECENT ENG CHANGE. DETERMINED SOURCE OF ODOR TO BE#2 ENG . PER TSM 05-50-00-810-A, "TYPE 3" ODOR REPORTED AS LEVEL "A". PERFORMED LEVEL A DECONTAMINATION  OF ESS. REF AMM 21-00-00-615-802-A. NO EVIDENCE OF CONTINUED ODOR. A/C OK TO CONTINUE
